Alert archive / Florida / Special Weather Statements in 2011

Special Weather Statement, NWS Miami, FL

June 20, 2011Monroe County, Florida

NWS Miami, FL issued this special weather statement at Jun 20, 2011, 1:43 PM EDT for Monroe County, Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 1:43 PM EDT (17:43 UTC)
Expired
Jun 20, 2011, 2:15 PM EDT
In force
32 min
Issued by
NWS Miami, FL

County Monroe County, FL

The radar

The Miami radar (KAMX), 58 km from the middle of the area, began a volume at 17:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 5.7 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2011-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2452 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2011-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2452 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

250 
WWUS82 KMFL 201743
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
143 PM EDT MON JUN 20 2011

FLZ075-201815-
MAINLAND MONROE FL 
143 PM EDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MAINLAND MONROE COUNTY 

* UNTIL 215 PM EDT

* AT 139 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTH OF LOOP ROAD EE CENTER...AND
  MOVING NORTHWEST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHERN MAINLAND MONROE COUNTY
  AND SURROUNDING COMMUNITIES.

GUSTY WINDS OF AROUND 45 MPH...DIME-SIZED HAIL...TORRENTIAL 
DOWNPOURS AND OCCASIONAL LIGHTNING STRIKES ARE EXPECTED WITH THIS 
STORM. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN 
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS 
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED 
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM 
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2580 8096 2575 8087 2563 8087 2555 8099
      2578 8120
TIME...MOT...LOC 1742Z 133DEG 4KT 2567 8100

$$

GREGORIA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 20, 1:33 PM EDT, 10 minutes earlier.

Area forecast discussion, Jun 20, 1:33 PM EDT, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
133 PM EDT MON JUN 20 2011

.AVIATION...SHOWERS AND A FEW THUNDERSTORMS CONTINUE FROM HST TO
TMB AND THIS AREA IS MOVING SLOWLY EAST-NORTHEAST. MEANWHILE
ACTIVITY IS DEVELOPING IN SE PALM BEACH COUNTY. GIVEN THIS AND ALL
OF THE STORM OUTFLOW BOUNDARIES...KEPT VCTS ALL TERMINALS EXCEPT
KAPF WHERE THE GULF BREEZE IS ALREADY WELL INLAND. INCLUDED TEMPO
OF TSRA FOR 18-20Z FOR KTMB...KMIA AND KOPF GIVEN LATEST RADAR
TRENDS. ANY STORM COULD BRING BRIEF IFR TO THE TERMINALS BUT
DURATION SHOULD BE LESS THAN 20 MIN. ALSO...GUSTY AND VARIABLE
WINDS OF 30+ KT ARE POSSIBLE IN THE STRONGER CELLS. /GREGORIA

&&

.PREV DISCUSSION... /ISSUED 1015 AM EDT MON JUN 20 2011/

UPDATE...RADAR THIS MORNING WAS SHOWING STORMS OVER BISCAYNE BAY
AND NEAR KEY BISCAYNE AND OTHER SHOWERS AND THUNDERSTORMS OVER THE
ATLANTIC WATERS. WATERSPOUTS HAVE BEEN REPORTED THIS MORNING NEAR
VIRGINIA KEY AND ANOTHER WATERSPOUT WAS REPORTED ABOUT 13 MILES
SOUTHEAST OF FORT LAUDERDALE. OTHER WATERSPOUTS ARE POSSIBLE
OVER THE NEXT HOUR OR SO BEFORE COASTAL CONVERGENCE SUBSIDES.

THIS MORNINGS SOUNDING SHOWED EXTREME INSTABILITY ONCE AGAIN WITH
OVER 4300 J/KG OF CAPE. THE BIG DIFFERENCE FROM YESTERDAY HOWEVER
IS THAT THE UPPER LEVEL TROUGH IS BEING REPLACED BY AN UPPER LEVEL
RIDGE OVER THE REGION. THIS SHOULD KEEP CONVECTION MORE IN CHECK
TODAY AS MORE SUBSIDENCE FILTERS INTO THE REGION. HOWEVER...WITH
THE INSTABILITY IN PLACE COULD SEE A FEW STRONG TO SEVERE STORMS
OVER THE INTERIOR TO THE WESTERN ATLANTIC COAST METRO AREAS WITH
THE MAIN THREATS BEING STRONG WINDS TO 60 MPH AND LARGE HAIL TO
QUARTER SIZE.

THE SOUNDING ALSO SHOWED WINDS ALOFT ARE STILL TO THE WEST
NORTHWEST AND HAVE NOT SHIFTED TO THE NORTHEAST LIKE MODELS HAVE
BEEN INDICATING. SINCE WINDS ARE TAKING LONGER THAN ANTICIPATED TO
TURN...SHOWERS AND THUNDERSTORMS MAY FORM CLOSER TO THE ATLANTIC
COAST AS THE SEA BREEZE GETS DELAYED AND STAYS CLOSER TO THE
COAST. THEREFORE...BUMPED UP POPS ALONG THE SOUTHEAST FLORIDA
COAST FROM AROUND FORT LAUDERDALE SOUTHWARD. NO OTHER BIG CHANGES
WERE MADE.

PREV DISCUSSION... /ISSUED 720 AM EDT MON JUN 20 2011/

AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH THE MID MORNING
HOURS. AS THE WEST AND EAST COAST SEA BREEZES DEVELOP LATE MORNING
INTO THE AFTERNOON...SCATTERED SHOWERS AND THUNDERSTORMS ARE
EXPECTED TO BE FOCUSED ACROSS THE INTERIOR THIS AFTERNOON AND EARLY
EVENING...SO GIVEN THE LOW PROBABILITIES OF TSRA NEAR THE
TERMINALS....HAVE ONLY INCLUDED VCSH AT ALL TAF SITES LATE MORNING
OR NOON. ALTHOUGH THUNDERSTORMS EXPECTED TO REMAIN INLAND OF
TERMINALS...A FEW MAY AFFECT THE TERMINALS WITH BRIEF PERIODS OF
SUB-VFR CONDITIONS POSSIBLE MAINLY AFTERNOON AND EARLY EVENING HOURS.

DISCUSSION...THE EARLY MORNING SURFACE ANALYSIS SHOWS HIGH PRESSURE
SITUATED OVER THE EASTERN GULF OF MEXICO, ACROSS MUCH OF FLORIDA,
AND INTO THE WESTERN ATLANTIC. MEANWHILE, A TROPICAL WAVE
CONTINUES TO PUSH INTO THE SOUTHWEST GULF OF MEXICO. LITTLE
CHANGE IN THE FORECAST REASONING FOR TODAY. GENERALLY HIGH
AMOUNTS OF LOW LEVEL MOISTURE REMAIN IN PLACE. WITH SUFFICIENTLY
COLD AIR ALOFT AND MORE DRYING IN THE MID LEVELS, HAIL AND STRONG
WIND GUSTS WILL BE POSSIBLE AGAIN THIS AFTERNOON AND EARLY
EVENING IN THE STRONGEST STORMS. THE MODELS SUGGEST SOME OF THE
INITIAL CONVECTION DEVELOPING JUST WEST OF THE MIAMI/FORT
LAUDERDALE METRO AREA BETWEEN 16Z-18Z AS THE EAST COAST SEA
BREEZE MOVES INLAND. THEN MORE DEVELOPMENT OCCURS OVER THE
INTERIOR AND WESTERN SECTIONS AFTER 18Z AS WINDS AT H85 AND ABOVE
BECOME NORTHEASTERLY. STEERING FLOW WILL GENERALLY BE SLOWLY
TOWARD THE SOUTHWEST. NUDGED THE AREA OF 30-40 POPS JUST A BIT
FURTHER TO THE WEST, BUT KEPT COASTAL COLLIER COUNTY AT 20
PERCENT. ALSO KEPT THE IMMEDIATE EAST COAST AT JUST 20 PERCENT.
CONVECTION WILL WANE RAPIDLY AFTER 00Z, AND SHOULD END IN MOST
AREAS BY 02Z-03Z. OVERALL, WE EXPECT LESS AREAL COVERAGE IN THE
CONVECTION LATER TODAY.

EVEN FEWER THUNDERSTORMS EXPECTED TUESDAY AND WEDNESDAY, ALTHOUGH
OPTED TO STILL MAINTAIN 30 POPS OVER PORTIONS OF THE INTERIOR AND
THE WEST, WHERE ACTIVITY WILL BECOME MOST ORGANIZED DUE TO THE
STRONG EASTERLY FLOW. DEEP LAYER MOISTURE WILL BE LOWER DURING
THIS PERIOD AND WITH INCREASING SUBSIDENCE, THESE POPS MAY
ULTIMATELY BE REDUCED. BUT, GIVEN SUCH A WEAK PRESSURE GRADIENT,
HEALTHY SEA BREEZE FORMATION IS EXPECTED WHICH SHOULD PROVIDE
JUST ENOUGH LOW LEVEL CONVERGENCE TO HELP INITIATE AT LEAST SOME
SCATTERED CONVECTION. PRECIPITABLE WATERS BEGIN TO SLOWLY REBOUND
BY LATE WEDNESDAY.

FOR THE EXTENDED PERIOD, THE ECMWF AND GFS GENERALLY AGREE THAT A
STRONG UPPER TROUGH OVER THE MISSISSIPPI VALLEY WILL PUSH EAST
SOUTHEAST ON THURSDAY. AHEAD OF IT, MOISTURE FROM THE GULF WILL
BE ADVECTED NORTHEAST INTO MUCH OF FLORIDA. MOISTURE RETURN WILL
ALSO INCREASE AS THE RIDGE OVER THE ATLANTIC SLIDES FURTHER EAST.
PRECIPITABLE WATERS WILL CONSISTENTLY RUN AT OR ABOVE 2 INCHES
ACROSS MUCH OF THE REGION THURSDAY THROUGH SATURDAY...WITH 40
POPS FOR PORTIONS OF THIS PERIOD. IF MODEL TRENDS PERSIST, THESE
CHANCES WILL LIKELY BE RAISED FURTHER OVER THE NEXT COUPLE OF
DAYS. INCREASING AMOUNTS OF CLOUDINESS FOR THE SECOND HALF OF THE
WEEK WILL ALSO RESULT IN A SLIGHT COOLING OF TEMPERATURES,
DROPPING CLOSER TO NORMAL.

AVIATION...MAINLY VFR CONDITIONS WILL PREVAIL ACROSS ALL SOUTH
FLORIDA TAF SITES THROUGH THE EARLY MORNING HOURS. AT THE MOMENT
THERE IS NO LINGERING CONVECTION ACROSS THE REGION. LIGHT AND
SOMEWHAT VARIABLE FLOW WILL PREVAIL ACROSS THE REGION THROUGH THE
EARLY MORNING HOURS...WITH THE EAST AND WEST COAST SEA BREEZES
FORECAST TO DEVELOP LATE MORNING. CHANCES OF CONVECTION MONDAY IS
FORECAST TO BE MOSTLY CONCENTRATED IN THE INTERIOR PORTIONS OF
THE PENINSULA BY THE EARLY AFTERNOON...WITH ALL TAF SITES
ASSIGNED VCSH AROUND 16Z. /60

MARINE...HIGH PRESSURE WILL CONTINUE TO PROVIDE MAINLY LIGHT TO
MODERATE WINDS THROUGH MID WEEK. SEAS TO REMAIN GENERALLY 3 FEET
OR LESS, BEFORE PERHAPS GRADUALLY INCREASING THURSDAY AND BEYOND.

FIRE WEATHER...MINIMUM RH WILL REMAIN ABOVE CRITICAL THRESHOLDS
THOUGH THE WEEK, ALTHOUGH MAY BRIEFLY FALL JUST BELOW 40 PERCENT
EACH AFTERNOON THROUGH WEDNESDAY, MAINLY INTERIOR SECTIONS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  92  76  91  78 / 20 20 10 10
FORT LAUDERDALE  91  78  90  80 / 30 20 10 10
MIAMI            93  77  92  79 / 30 20 10 10
NAPLES           93  76  94  77 / 20 20 20 20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 20, 10:25 AM EDT, 3 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1025 AM EDT MON JUN 20 2011

FLZ063-066>075-168-172>174-210400-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
1025 AM EDT MON JUN 20 2011

...A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE INTERIOR/EAST COAST THIS AFTERNOON...
...HIGH RISK OF WATERSPOUTS NEAR SHORE ATLANTIC WATERS/BISCAYNE BAY THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP
THIS AFTERNOON AND EARLY EVENING, FOCUSING ACROSS THE INTERIOR AND
ACROSS THE WESTERN SUBURBS OF THE MIAMI AND FORT LAUDERDALE
METROPOLITAN AREAS. A FEW THUNDERSTORMS ACROSS THESE AREAS COULD
BECOME STRONG TO SEVERE, CONTAINING STRONG WIND GUSTS, LARGE HAIL
AND FREQUENT LIGHTNING STRIKES. STORMS WILL PRODUCE TORRENTIAL
RAINFALL AS WELL.

WIND: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
DAMAGING WINDS TO AROUND 60 MPH.

HAIL: THE STRONGEST THUNDERSTORMS WILL BE CAPABLE OF PRODUCING
HAIL TO AROUND QUARTER SIZE.

FLOODING: SLOW MOVING THUNDERSTORMS WITH TORRENTIAL RAINS WILL POSE
A RISK FOR ISOLATED STREET FLOODING THIS AFTERNOON AND EVENING.

TEMPERATURES: HEAT INDEX VALUES WILL PEAK BETWEEN 100 AND 104
DEGREES ACROSS SOUTH FLORIDA THIS AFTERNOON.

WATERSPOUTS: THERE IS A HIGH RISK OF WATERSPOUTS ACROSS THE
NEAR SHORE ATLANTIC WATERS AND BISCAYNE BAY INTO EARLY THIS
AFTERNOON. SEVERAL WATERSPOUTS HAVE ALREADY BEEN REPORTED THIS
MORNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH THE
PERIOD.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND
FLOODING TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

GREGORIA

In the hours before

Special weather statement, Jun 20, 9:19 AM EDT, 4 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
919 AM EDT MON JUN 20 2011

FLZ173-201400-
COASTAL MIAMI DADE COUNTY FL
919 AM EDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME EAST CENTRAL MIAMI-DADE COUNTY

* UNTIL 945 AM EDT

* AT 908 AM EDT...HEAVY SHOWERS CONTAINING WATERSPOUTS WERE
  LOCATED WITHIN A MILE OF THE COAST OF VIRGINIA KEY AND MIAMI
  BEACH...MOVING NORTH AT 5 MPH.

WATERSPOUTS HAVE BEEN REPORTED WITH THESE HEAVY SHOWERS.

WHILE DOPPLER RADAR INDICATES THAT THE WATERSPOUTS WILL LIKELY NOT
MOVE ONSHORE...RESIDENTS AND VISITORS IN AND AROUND THE PORT OF
MIAMI AND MIAMI BEACH SHOULD REMAIN ON THE ALERT FOR ADDITIONAL
STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2576 8013 2574 8014 2572 8014 2566 8015
      2568 8018 2572 8017 2572 8016 2575 8016
      2577 8015 2579 8015 2583 8014 2583 8012
      2581 8011
TIME...MOT...LOC 1313Z 196DEG 3KT 2574 8014

GREGORIA
Local storm report, Jun 20, 9:34 AM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
934 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 AM     WATER SPOUT      E VIRGINIA KEY          25.75N 80.16W
06/20/2011                   AMZ630             FL   OFFICIAL NWS OBS

            THE WEATHER OBSERVER AT MIAMI INTERNATIONAL AIRPORT
            REPORTED 3 WATERSPOUTS ABOUT A HALF-MILE TO A MILE EAST
            OF VIRGINIA KEY AT 902 AM EDT. ONE OF THE 3 WAS FAIRLY
            LARGE...AND 2 OF THE 3 APPEARED TO BE REACHING THE
            SURFACE. MOVEMENT WAS SLOWLY TO THE NORTH.

&&

ROSS
Special weather statement, Jun 20, 9:46 AM EDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
946 AM EDT MON JUN 20 2011

FLZ173-201430-
COASTAL MIAMI DADE COUNTY FL
946 AM EDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EXTREME EAST CENTRAL MIAMI-DADE COUNTY

* UNTIL 1030 AM EDT

* AT 940 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  THUNDERSTORM 1 MILE WEST OF KEY BISCAYNE. THIS STORM WAS
  DRIFTING NORTH.

SEVERAL WATERSPOUTS HAVE BEEN REPORTED IN THE PORT OF MIAMI AREA
AND TO THE EAST OF VIRGINIA KEY THIS MORNING...AND THIS THUNDERSTORM
SHOWS INDICATIONS OF A WATERSPOUT.

WHILE DOPPLER RADAR INDICATES THAT THE WATERSPOUTS WILL LIKELY NOT
MOVE ONSHORE...RESIDENTS AND VISITORS IN AND AROUND KEY BISCAYNE...
THE PORT OF MIAMI AND MIAMI BEACH SHOULD REMAIN ON THE ALERT FOR
ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

LAT...LON 2566 8016 2559 8016 2559 8017 2560 8016
      2567 8016 2568 8018 2572 8018 2572 8016
      2574 8019 2576 8018 2576 8015 2581 8015
      2582 8014 2581 8011
TIME...MOT...LOC 1344Z 178DEG 1KT 2569 8018

GREGORIA
Local storm report, Jun 20, 10:10 AM EDT, 3 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1010 AM EDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1004 AM     WATER SPOUT      13 SE FORT LAUDERDALE   25.99N 80.00W
06/20/2011                   AMZ651             FL   AIRPLANE PILOT

            A WATERSPOUT WAS REPORTED BY 2 SEPARATE AIRPLANE PILOTS
            ABOUT 13 MILES SOUTHEAST OF FORT LAUDERDALE AT 1004 AM
            EDT.

&&

ROSS
Special weather statement, Jun 20, 1:43 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
143 PM EDT MON JUN 20 2011

FLZ075-201815-
MAINLAND MONROE FL
143 PM EDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHEASTERN MAINLAND MONROE COUNTY

* UNTIL 215 PM EDT

* AT 139 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  STRONG THUNDERSTORM 6 MILES SOUTH OF LOOP ROAD EE CENTER...AND
  MOVING NORTHWEST AT 5 MPH.

* THE STORM WILL AFFECT...
  RURAL NORTHERN MAINLAND MONROE COUNTY
  AND SURROUNDING COMMUNITIES.

GUSTY WINDS OF AROUND 45 MPH...DIME-SIZED HAIL...TORRENTIAL
DOWNPOURS AND OCCASIONAL LIGHTNING STRIKES ARE EXPECTED WITH THIS
STORM. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

LAT...LON 2580 8096 2575 8087 2563 8087 2555 8099
      2578 8120
TIME...MOT...LOC 1742Z 133DEG 4KT 2567 8100

GREGORIA

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 9:09 AM EDTSpecial Marine WarningMFL51 min
Jun 20, 9:19 AM EDTSpecial Weather StatementMFLMiami-Dade41 min
Jun 20, 9:41 AM EDTSpecial Marine WarningMFL56 min
Jun 20, 10:06 AM EDTSpecial Marine WarningMFL54 min
Jun 20, 10:22 AM EDTSpecial Marine WarningMFL37 min
Jun 20, 3:53 PM EDTSpecial Weather StatementMFLPalm Beach37 min
Jun 20, 4:10 PM EDTSpecial Weather StatementMFLHendry35 min
Jun 20, 4:12 PM EDTSpecial Weather StatementMFLPalm Beach33 min
Jun 20, 4:56 PM EDTSpecial Weather StatementMFLPalm Beach34 min
Jun 20, 5:02 PM EDTSpecial Marine WarningMFL43 min
Jun 20, 7:00 PM EDTSpecial Weather StatementMFLGlades30 min

Nearby

Special Weather Statements in Florida, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.